Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Escitalopram after Citalopram poops out?

Posted by maiseycat on June 6, 2013, at 15:43:42

In reply to Re: Escitalopram after Citalopram poops out? Sprat, posted by jrbecker76 on May 17, 2013, at 22:33:28

I started out on Lexapro 7 years ago. It got to be too $ so I switched to citalopram. I had a hard time going on cit because it left me very groggy, but that wore off in about a week. I have done well on it, but I started seeing a new doctor a few mons ago who didn't think it was doing enough for me. She suggested going back to escitalopram since there are now generics. I tried it and it was hor-ib-ble. I have a suspicion that it is because it is a generic. For the first week, it was fine, but then I started to go through spells of major agitation. I went back to citalopram after a week of this.

I know that generics have to be within a certain degree of equivalency to the brand name, and that this can vary country to country, but I have no idea what the U.S.' is or if the variance can make a difference. I just know that I searched on the web for "generic Lexapro," and found many others echoing my issues with it. Just a heads-up to anyone thinking about it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maiseycat thread:1043376
URL: http://www.dr-bob.org/babble/20130527/msgs/1044791.html